# SDR AALA202111096642

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 64,765 hours, 29,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TEST OF THE EMERGENCY LIGHT SYSTEM  TEST FAULT. EMERGENCY POWER SUPPLY SUPPLY UNIT BATTERY AFT LEFT OCCURRED.**SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
